Scattering for the 3D Gross–Pitaevskii Equation

Zihua Guo, Zaher Hani, Kenji Nakanishi

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We study the Cauchy problem for the 3D Gross–Pitaevskii equation. The global well-posedness in the natural energy space was proved by Gérard (Ann. Inst. H. Poincaré Anal. Non Linéaire 23(5):765–779, 2006). In this paper we prove scattering for small data in the same space with some additional angular regularity, and in particular in the radial case we obtain small energy scattering.

Original languageEnglish
Pages (from-to)265-295
Number of pages31
JournalCommunications in Mathematical Physics
Volume359
Issue number1
DOIs
Publication statusPublished - 1 Apr 2018

Cite this